# SDR AALA202307177555

- Difficulty date: July 5, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 62,796 hours, 26,669 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN CENTER FLOOR PANEL 242DF UPPER SURFACE DISBONDED. REPLACED FLOOR PANEL.
